# SDR DALA2015042302923

- Difficulty date: April 23, 2015
- Submitted: April 27, 2015
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 51,770 hours, 22,349 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT WAS FOUND INOPERATIVE AT SEAT ROW 2C/D.  MAINTENANCE TROUBLESHOT AND FOUND BROKEN WIRE AT SEAT ROW 2 C/D AND SPLICED WIRE IAW SWPM 20-30-12.
